Oklahoma, 2010Flood in Oklahoma, June 18 to 23, 2010
June 18 to 23, 2010 · NWS TSA · 1 event in 1 county or zone
Heavy rainfall resulted in moderate flooding along the Deep Fork River near Beggs.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rainfall resulted in moderate flooding along the Deep Fork River near Beggs.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 18, 5:14 PM CST, 16 minutes earlier.
Area forecast discussion, Jun 18, 5:14 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT FRI JUN 18 2010
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES
THROUGHOUT THE ENTIRE FORECAST PERIOD.
&&
.PREV DISCUSSION... /ISSUED 351 PM CDT FRI JUN 18 2010/
DISCUSSION...
TEMPERATURES THIS AFTERNOON CLOSE TO YESTERDAYS
READINGS. EXTRA MOISTURE/SURFACE DEWPOINT FROM
EARLY WEEK RAIN FOOTPRINT HAVE HELD TEMPS BELOW
MOS LEVEL LAST COUPLE DAYS. LEFLORE / SEBASTIAN
COUNTIES WHERE LESS RAIN OCCURRED...ARE SEVERAL
DEGREES HOTTER.
PACIFIC NORTHWEST H500 MB LOW SYSTEM WILL BOTTOM
OUT IN OREGON...THEN TURN NORTHEAST AND HEAD FOR
SOUTH CENTRAL CANADA. THIS LEAVES OUR PORTION OF
THE SOUTHERN PLAINS...HIGH...HOT AND DRY. GREEN
COUNTRY SHOULD BECOME SLIGHTLY LESS GREEN DURING
THE NEXT SEVEN DAYS AND SURFACE DEWPOINTS WILL..
FINALLY START TO RECEDE. HEAT INDEX VALUES WILL
PUSH 105 DURING THE AFTERNOON HOURS SATURDAY AND
SUNDAY FOR THE FORT SMITH AREA...AND METRO TULSA.
SOME UNCERTAINTY IN FORECAST SURFACE DEWPOINT...
THINKING IT WILL BE SLIGHTLY LOWER THAN TODAY...
PRECLUDES A HEAT ADVISORY AT THIS TIME.
GW
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
AVIATION...06
Hazardous weather outlook, Jun 18, 3:49 PM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT FRI JUN 18 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
449 PM CDT FRI JUN 18 2010
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING THROUGH MID EVENING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING THROUGH MID EVENING.
DISCUSSION...
HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF
THE AFTERNOON AND INTO THE EARLY PART OF THE EVENING...LEADING TO
MAXIMUM HEAT INDICES IN THE 100 TO 103 RANGE. GUSTY SOUTHERLY
WINDS WILL ALSO CONTINUE INTO THE EARLY EVENING HOURS...WITH
MAXIMUM GUSTS TO 25 MPH.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE HOT AND HUMID CONDITIONS WILL PERSIST INTO NEXT WEEK...AS AN
UPPER LEVEL RIDGE BUILDS OVER THE AREA. AFTERNOON HEAT INDICES IN
THE TRIPLE DIGITS WILL BE COMMON...ALONG WITH WARM OVERNIGHT
TEMPERATURES. HEAT STRESS IMPACTS WILL CONTINUE TO BE A CONCERN
THROUGH THE WEEKEND AND INTO NEXT WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT GROUPS SHOULD MONITOR THE LATEST FORECASTS
AND DISCUSSIONS AS HEAT INDICES WILL HAVE THE POTENTIAL TO
REACH TO HEAT ADVISORY CRITERIA INTO NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Flood, Okmulgee
- When
- June 18, 5:30 PM CST to June 23, 6:00 PM CST
- Where
- Okmulgee County, 3 mi SSE of Beggs to 3.5 mi ENE of Nuyaka
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 35.690, -96.049
The Deep Fork River near Beggs rose above its flood stage of 18 feet at 6:30 pm CDT on June 18th. The river crested at 23.61 feet at 6:30 pm CDT on June 20th, resulting in moderate flooding. The river fell below flood stage at 7:00 pm CDT on June 23rd.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Tennessee, June 18 to 25, 20106 deaths · 20 events
- Excessive Heat in Missouri, June 18 to 23, 201084 injured · 27 events
- Flash Flood and Hail in Illinois, June 18 to 19, 20101 death · 9 injured · $889,000 · 1 in hail · 89 events
- Hail and Damaging Winds in Indiana, June 18, 20101 death · $65,000 · 1 in hail · 51 events
- Damaging Winds and Lightning Strike in Michigan, June 18, 20101 death · $98,000 · 61 kt wind · 26 events
- Tornado and Flash Flooding in Iowa, June 18, 2010$1.1 million · EF0 · 84 events
- Flash Flooding and Hail in Iowa, June 18 to 19, 20102 injured · $1.0 million · 1 in hail · 68 events
- Flash Flood and Hail in Illinois, June 18, 20108 injured · $290,000 · 1 in hail · 29 events
- Damaging Winds in Wisconsin, June 18, 2010$245,000 · 70 kt wind · 19 events
- Flash Flood and Hail in Illinois, June 18 to 19, 2010$243,000 · 52 kt wind · 14 events
- Flash Flood and Damaging Wind in Alabama, June 18, 2010$217,000 · 55 kt wind · 3 events
- Flood and Hail in Indiana, June 18 to 19, 2010$70,000 · 70 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 245267.